# SDR SWAA2023010386854

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,466 hours, 23,428 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W6208061220
- Condition: Chafed
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM CIRCUIT BREAKER POPPED IN FLIGHT. STAB TRIM C/B P6-2 B10 POPS WHEN TRIMMING NOSE DOWN.    WITH THE S272 STAB TRIM SWITCH IN CUTOUT THE C/B CONTINUES TO POP TRIMMING NOSE DOWN THIS TAKES OUT THE S245 LIMIT SWITCHES AND MOTOR FROM THE CIRCUIT. ALSO WITH THE YOKE PULLED AFT AND THE TRIM SELECTED TO NOSE DOWN IT WONT POP THE C/B. SO THE ISSUE IS BETWEEN THE COLUMN CUTOUT SWITCHES AND THE STAB TRIM CUTOUT SWITCH (S272).   FOUND WIRE W6208-0612-20 CHAFFING ON CONNECTOR D11164 POSITION 2 BACKSHELL CLAMP SCREW. REPAIRED WIRE PER SWPM 20-10-13. REPOSITIONED BACKSHELL TO OBTAIN NECESSARY CLEARANCE.
